as you all probably know by now (since ive been writing about it in posts for weeks) i was starting to feel great after my 7 day stay in the hospital in the middle of october. after my colonoscopy that showed i had severe left sided colitis to the splenic flexure. which is better than the last colonoscopy which showed that my entire colon was severely flared.
so that at least was good news.
well, i started to feel great about 2 days after the hospital. on 50mg of prednisone (which has given me like tons of side effects which are quite unpleasant, but worth it to get rid of UC symptoms)..
for a few weeks i was having quite normal bm's. pretty well formed, no blood, only went once a day. great news right?
well, now, the last few days, im going about 6-8 times a day again (maybe even more actually) and there is lots of blood.
and lots of pain.
im talking moaning and groaning, not gonna make out alive kinda pain. the kind that doesnt let up and just goes and goes and gives ya the sweats and sometimes makes you puke.
how can this keep happening to me?
i go thru these little 2-4 weeks spurts of doing so good and thinking im on the mend and them BAM, it all comes back again.
been over a bloody year now! (excuse the pun)
but, i still have a normal bm once a day (and let me tell ya, the toilet is FULL of poo. formed poo. the kind where my colon is like "what are you doing to me?") which seems to me to be a sign of healing, since UC severity is determined by the Diarrhea and blood (and of course the state of the colon) oh, and i also had dry farts! LOL
so i dont know what is happening here.
is the blood and bits (tissue/lining) coming out because the poo's tore up my colon on its way out?
or is my flare back (maybe never went away)?
the blood is bright red as well as dark. and the toilet looks like kool-aid when im done.
lots of gas and now no more dry farts ...
i thought the pred was working miracles, but now it seems like im taking it for nothing. next monday i start to taper by 10mg every 5 days. can't wait to see what thats gonna do to me?
so... any advice or thoughts on the matter?